| Model Number |
863063 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Initial reporter phone # (b)(6).
Event or Problem Description
The customer requested a quote for a loudspeaker.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
Additional Manufacturer Narrative
A philips remote service engineer (rse) remotely interviewed the customer who was onsite.The biomedical engineer reported the loudspeaker needs to be replaced.The rse could not confirm if the speaker produced sound.The customer did not approve the quote for onsite repair of the device.
Event or Problem Description
Additional information was received that the device was not in clinical use.